# SDR MJQ2001F00000

- Difficulty date: August 6, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N604PM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5354
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 600628567
- Condition: Leaking
- Location: Fuel System
- Part time: 575 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FITTING DEVELOPED A CUT IN THE RUBBER ALLOWING FUEL TO LEAK INTO SHROUD, DRAINING OVERBOARD, THRU DRAIN.
